Arbarello, Enrico; Cornalba, Maurizio
Calculating cohomology groups of moduli spaces of curves via algebraic geometry
Publications Mathématiques de l'IHÉS, Tome 88 (1998) , p. 97-127
Zbl 0991.14012 | MR 2001h:14030 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1998__88__97_0

Bibliographie

[1] E. Arbarello, M. Cornalba Combinatorial and algebro-geometric cohomology classes on the moduli spaces of curves, J. Alg. Geom. 5 (1996), 705-749. MR 99c:14033 | Zbl 0886.14007

[2] M. Boggi, M. Pikaart, Galois covers of moduli of curves, preprint 1997. Zbl 0959.14010

[3] M. Cornalba, On the projectivity of the moduli spaces of curve, J. reine angew. Math. 443 (1993), 11-20. MR 94i:14031 | Zbl 0781.14017

[4] P. Deligne, Théorie de Hodge III, I.H.E.S. Publ. Math. 44 (1974), 5-77. Numdam | MR 58 #16653b | Zbl 0237.14003

[5] C. Faber, Chow rings of moduli spaces of curves, thesis, Universiteit van Amsterdam, 1988.

[6] E. Getzler, The semi-classical approximation for modular operads, Comm. Math. Phys. 194 (1998) 481-492. MR 99d:14017 | Zbl 0912.18007

[7] E. Getzler, Topological recursion relations in genus 2, math.AG/9801003. Zbl 01583337

[8] J. Harer, The second homology group of the mapping class group of an orientable surface, Inv. Math. 72 (1982), 221-239. MR 84g:57006 | Zbl 0533.57003

[9] J. Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Inv. Math. 84 (1986), 157-176. MR 87c:32030 | Zbl 0592.57009

[10] J. Harer, The third homology group of the moduli space of curves, Duke Math. J. 65 (1991), 25-55. MR 92d:57012 | Zbl 0725.57005

[11] J. Harer, The fourth homology group of the moduli space of curves, to appear.

[12] J. Harris, David Mumford, On the Kodaira dimension of the moduli space of curves, Inv. Math. 67 (1982), 23-86. MR 83i:14018 | Zbl 0506.14016

[13] S. Keel, Intersection theory of moduli space of stable N-pointed curves of genus zero, Trans. AMS 330 (1992), 545-574. MR 92f:14003 | Zbl 0768.14002

[14] E. Looijenga, Cohomology of ℳ3 and ℳ¹3, in “Mapping class groups and moduli spaces of Riemann surfaces” (C.F. Bödigheimer and R. M. Hain, eds.), Contemp. Math. 150, Amer. Math. Soc., Providence, RI, 1993, pp. 205-228. MR 94i:14032 | Zbl 0814.14029

[15] E. Looijenga, Smooth Deligne-Mumford compactifications by means of Prym level structures, J. Alg. Geom. 3 (1994), 283-293. MR 94m:14029 | Zbl 0814.14030

[16] E. Looijenga, Cellular decompositions of compactified moduli spaces of pointed curves, in “The Moduli Space of Curves” (R. Dijkgraaf, C. Faber, G. van der Geer, eds.), Progress in Mathematics 12, Birkhauser, Boston, (1995), 369-399. MR 96m:14031 | Zbl 0862.14017

[17] D. Mumford, Stability of projective varieties, L'Ens. Math. 23 (1977), 39-110. MR 56 #8568 | Zbl 0363.14003

[18] D. Mumford, Towards an enumerative geometry of the moduli space of curves, in “Arithmetic and Geometry”, (M. Artin, J. Tate, eds), 2, Birkhäuser, Boston (1983), 271-328. MR 85j:14046 | Zbl 0554.14008